# SDR AALA20091204TUL01

- Difficulty date: December 4, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 58,526 hours, 24,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT MID CARGO STATION 726 TO 731, LONGERON 29 RIGHT TO 30 RIGHT.  REMOVED CORROSION AND REPAIRED WITH EXTERNAL DOUBLER IAW SRM 53-04-00 FIG 12B, SHT 6.
